ITP OpenIR  > 理论物理所科研产出  > SCI论文
LIU, YY; YUAN, KJ; ZHANG, YZ; LIU, YY , UNIV SCI & TECHNOL CHINA,HEFEI,PEOPLES R CHINA.
THE CANONICAL FORMALISM OF A LORENTZ GAUGE-THEORY OF GRAVITATION
Source PublicationCHINESE PHYSICS
1987
ISSN0273-429X
Volume7Issue:2Pages:364-373
Subject AreaPhysics
Indexed BySCI
Citation statistics
Document Type期刊论文
Identifierhttp://ir.itp.ac.cn/handle/311006/11522
Collection理论物理所科研产出_SCI论文
Corresponding AuthorLIU, YY , UNIV SCI & TECHNOL CHINA,HEFEI,PEOPLES R CHINA.
Recommended Citation
GB/T 7714
LIU, YY,YUAN, KJ,ZHANG, YZ,et al. THE CANONICAL FORMALISM OF A LORENTZ GAUGE-THEORY OF GRAVITATION[J]. CHINESE PHYSICS,1987,7(2):364-373.
APA LIU, YY,YUAN, KJ,ZHANG, YZ,&LIU, YY , UNIV SCI & TECHNOL CHINA,HEFEI,PEOPLES R CHINA..(1987).THE CANONICAL FORMALISM OF A LORENTZ GAUGE-THEORY OF GRAVITATION.CHINESE PHYSICS,7(2),364-373.
MLA LIU, YY,et al."THE CANONICAL FORMALISM OF A LORENTZ GAUGE-THEORY OF GRAVITATION".CHINESE PHYSICS 7.2(1987):364-373.
Files in This Item:
File Name/Size DocType Version Access License
THE CANONICAL FORMAL(360KB) 开放获取LicenseApplication Full Text
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[LIU, YY]'s Articles
[YUAN, KJ]'s Articles
[ZHANG, YZ]'s Articles
Baidu academic
Similar articles in Baidu academic
[LIU, YY]'s Articles
[YUAN, KJ]'s Articles
[ZHANG, YZ]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[LIU, YY]'s Articles
[YUAN, KJ]'s Articles
[ZHANG, YZ]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.